# SDR FDEA2020030540485

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N3351
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH SIDE SEAT TRACK IS GOUGED BS 619, RBL 00 REPAIRED SEAT TRACK IAW FEDEX EA# F-5320-T0352523-P1 FUSELAGE AUXILIARY   STRUCTURE - CABIN SEAT TYRACK STA 619 BL 0 GOUGE SPLICE REPAIR
